MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE M/B PAT CEM STD; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US LCS COMPLETE M/B PAT CEM STD; LCS COMPLETE : KNEE PATELLA
Model Number 1294-09-740
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address instability.The metal backed patella component received a new poly.No surgical date was found, the best estimate was 2007.Doi: 2007; dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
LCS COMPLETE M/B PAT CEM STD
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10678815
Report Number1818910-2020-22286
Device Sequence Number3105496
Product Code NJL
UDI-Device Identifier10603295022718
UDI-Public10603295022718
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-09-740
Device Catalogue Number129409740
Device Lot Number3458433
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP INSERT STD 10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR